Quasi-nonexpansive multi-valued maps and selections

Chyi Shiau; Kok-Keong Tan; Chi Wong

Fundamenta Mathematicae (1975)

  • Volume: 87, Issue: 2, page 109-119
  • ISSN: 0016-2736

How to cite


Shiau, Chyi, Tan, Kok-Keong, and Wong, Chi. "Quasi-nonexpansive multi-valued maps and selections." Fundamenta Mathematicae 87.2 (1975): 109-119. <http://eudml.org/doc/214791>.

author = {Shiau, Chyi, Tan, Kok-Keong, Wong, Chi},
journal = {Fundamenta Mathematicae},
language = {eng},
number = {2},
pages = {109-119},
title = {Quasi-nonexpansive multi-valued maps and selections},
url = {http://eudml.org/doc/214791},
volume = {87},
year = {1975},

AU - Shiau, Chyi
AU - Tan, Kok-Keong
AU - Wong, Chi
TI - Quasi-nonexpansive multi-valued maps and selections
JO - Fundamenta Mathematicae
PY - 1975
VL - 87
IS - 2
SP - 109
EP - 119
LA - eng
UR - http://eudml.org/doc/214791
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.